Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Wilmington, OH

July 27, 2014Fayette County, Union County, Wayne County, Indiana; Butler County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 27, 2014, 6:26 PM EDT for Fayette County, Union County, Wayne County, Indiana; Butler County, Preble County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 6:26 PM EDT (22:26 UTC)
Expired
Jul 27, 2014, 7:15 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Butler County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:44 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS51 KILN 272226
SVRILN
INC041-161-177-OHC017-135-272315-
/O.NEW.KILN.SV.W.0149.140727T2226Z-140727T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  SOUTHERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 715 PM EDT.

* AT 623 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  BEESONS...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  LIBERTY...
  WEST COLLEGE CORNER...
  CAMDEN...

IN ADDITION...WATERLOO...SPRINGERSVILLE...PHILOMATH...BROWNSVILLE...
ABINGTON...CLIFTON...WHITEWATER STATE PARK AND BOSTON ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3967 8452 3947 8462 3973 8522 3982 8515
TIME...MOT...LOC 2226Z 292DEG 35KT 3974 8512

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
008 
WWUS51 KILN 272240
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT SUN JUL 27 2014

INC041-177-272250-
/O.CAN.KILN.SV.W.0149.000000T0000Z-140727T2315Z/
FAYETTE IN-WAYNE IN-
640 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAYNE AND
NORTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA HAS BEEN
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE AREA. 

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3973 8499 3973 8496 3967 8452 3947 8462
      3964 8502 3965 8503
TIME...MOT...LOC 2240Z 294DEG 37KT 3967 8493

$$

INC161-OHC017-135-272315-
/O.CON.KILN.SV.W.0149.000000T0000Z-140727T2315Z/
UNION IN-BUTLER OH-PREBLE OH-
640 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA...AND NORTHWESTERN
BUTLER COUNTY IN SOUTHWEST OHIO...AND SOUTHERN PREBLE COUNTY IN WEST
CENTRAL OHIO...

AT 639 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR CLIFTON...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
LIBERTY...WEST COLLEGE CORNER AND CAMDEN.

IN ADDITION...WITTS STATION...KITCHEL...SALEM...GOODWINS CORNER...
COTTAGE GROVE...COLLEGE CORNER...FAIRHAVEN AND SUGAR VALLEY ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8499 3973 8496 3967 8452 3947 8462
      3964 8502 3965 8503
TIME...MOT...LOC 2240Z 294DEG 37KT 3967 8493

HAIL...1.00IN
WIND...60MPH

$$
534 
WWUS51 KILN 272259
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT SUN JUL 27 2014

INC161-272309-
/O.CAN.KILN.SV.W.0149.000000T0000Z-140727T2315Z/
UNION IN-
659 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION COUNTY IN EAST
CENTRAL INDIANA HAS BEEN CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3956 8480 3966 8475 3964 8454 3947 8462
TIME...MOT...LOC 2259Z 294DEG 37KT 3959 8470

$$

OHC017-135-272315-
/O.CON.KILN.SV.W.0149.000000T0000Z-140727T2315Z/
BUTLER OH-PREBLE OH-
659 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN PREBLE AND NORTHWESTERN BUTLER COUNTIES...

AT 657 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR MORNING SUN...MOVING SOUTHEAST
AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
CAMDEN.

IN ADDITION...SOMERVILLE AND COLLINSVILLE ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3956 8480 3966 8475 3964 8454 3947 8462
TIME...MOT...LOC 2259Z 294DEG 37KT 3959 8470

HAIL...<0.75IN
WIND...60MPH

$$
312 
WWUS51 KILN 272310
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SUN JUL 27 2014

OHC017-135-272320-
/O.EXP.KILN.SV.W.0149.000000T0000Z-140727T2315Z/
BUTLER OH-PREBLE OH-
710 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PREBLE AND
NORTHWESTERN BUTLER COUNTIES WILL EXPIRE AT 715 PM EDT...

THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE.

GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3956 8480 3966 8475 3964 8454 3947 8462
TIME...MOT...LOC 2310Z 294DEG 37KT 3954 8457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:45 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 27, 5:45 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SUN JUL 27 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE OHIO VALLEY THIS EVENING...FOLLOWED BY
AN UPPER LEVEL TROUGH CROSSING EAST OF THE REGION OVERNIGHT. A
STRONG PUSH OF COLD AIR BEHIND THE FRONT WILL RESULT IN SCATTERED
SHOWERS AND SPRINKLES DURING THE DAY...WHICH WILL LIKELY OCCUR
THROUGH MID-WEEK. A LONG WAVE UPPER LEVEL TROUGH WILL BE FOUND
TO THE EAST...RESULTING IN WELL BELOW NORMAL TEMPERATURES FOR THE
FORESEEABLE FUTURE.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED EARLY TO INCLUDE CATEGORICAL POPS FOR A PERIOD OF TIME
WITH THE FRONT MOVING THROUGH CWA THIS LATE DAY/EARLY EVENING.
PREVIOUS DISCUSSION BELOW IS STILL VALID AND THINKING THAT SVR
THREAT OVER SOUTHERN 1/2 OF CWA IS NOT EXISTENT...ESPECIALLY WITH
THE RAPID LOSS OF DAYTIME HEATING. ENERGY FOR THE CONTINUATION OF
STORMS THROUGH CWA WILL HAVE TO BE BROUGHT WITH THE FRONT AND IT
JUST APPEARS TO HAVE SOME SHEAR IN ITS FAVOR. ACTIVE CELLS ALONG
IT HAVE PUSHED OUT A BLANKETING CLOUD DECK THAT WILL INHIBIT THE
INGREDIENTS NECESSARY FOR THEM TO PRODUCE A TORNADIC SUPERCELL.
SOME ISOLD SEVERE IS STILL POSSIBLE THROUGH EARLY EVENING...MAINLY
ALONG AND N OF I-70 CORRIDOR. PREV DISC FOLLOWS->

ACTIVE WEATHER WILL OCCUR ALONG AND NORTH OF I-70 CORRIDOR THIS
AFTERNOON AND EARLY EVENING. THE STRATUS OVER SOUTHERN CWA WILL
NOT PERMIT ANY RUNAWAY TEMPERATURES WHICH WILL NOT ALLOW THE
BOUNDARY LAYER TO DE-STABILIZE DURING THE REMAINING BULK OF
DAYLIGHT HOURS. EVEN WITH THE LINE OF STORMS ALONG THE FRONT
EXTENDING SSW THROUGH INDIANA EXPECTED TO CROSS INTO OHIO IN A
COUPLE OF HOURS...THINK THAT THE TOR THREAT IS MINIMIZED OUTSIDE
OF THE IMMEDIATE LINE OVER MAJORITY OF CWA. TIMING PROG HAS THE
LINE IN WESTERN CWA AT ABOUT 5:30-6 PM AND I JUST CAN'T SEE THE
INSTABILITY HOLDING TOUGH OVER SOUTHERN CWA AFTER 6 THIS EVENING.
STORMS WILL BE DECREASING IN INTENSITY AT THAT TIME...THOUGH IT IS
NOT IMPOSSIBLE FOR A DISCRETE SUPERCELL ALONG THE LINE TO PERSIST
AND CROSS OUR CWA THROUGH THE VALID WATCH TIME OF 9PM.

TEMPERATURES WILL TAKE A NOSE DIVE AFTER THE UPPER LOW CROSSES
NEAR THE 6Z TIME FRAME TONIGHT...AS IT COMBINES TO PUSH NW FLOW
THROUGH A DEEP LAYER OVERNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
ABUNDANT CLOUD COVER IS EXPECTED IN THE COLD AIR TOMORROW...AT
LEAST A VERY BKN CU FIELD. SHOWERS AND WIDESPREAD SPRINKLES APPEAR
TO BE INDICATED DURING THE AFTERNOON THROUGH MIDWEEK...ESPECIALLY
IN THE COLDEST AIR OVER NORTHERN CWA. THESE SHOWERS MAY PUSH SOUTH
TO THE OHIO RIVER MONDAY BUT WILL LIKELY NOT REACH THAT FAR SOUTH
ON TUES OR WED.

CUTOFF LOW AND LONGWAVE TROUGH WILL PARK ITSELF OVER THE THE GREAT
LAKES AND NORTHERN OHIO VALLEY...KEEPING WELL BELOW NORMAL
TEMPERATURES AND A CHANCE OF LATE DAY SPRINKLES/SHOWERS IN THE
FORECAST FOR THE FORESEEABLE FUTURE.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AIRMASS SHOULD MODIFY SOMEWHAT BY THURS AND FRI THAT THE SHOWERS
DUE TO DAYTIME HEATING WILL NOT BE AS PREVALENT. TEMPERATURES WILL
REMAIN COOL AS NORTHERLY FLOW PERSISTS OVER THE REGION.

ADDITIONAL UPPER LEVEL ENERGY DROPS INTO THE ERN U.S. MEAN TROF
OVER THE WEEKEND. THIS RESULTS IN THE TROF DEEPENING AGAIN. THE
GFS IS MORE AGGRESSIVE WITH THIS THAN THE ECMWF.

THERE SHOULD BE ENUF LIFT BOTH DAYS FOR DIURNAL CONVECTION TO
DEVELOP. WILL CARRY CHANCE POPS IN THE E AND SLIGHT CHANCE IN THE
W ON SATURDAY AND CHANCE POPS ALL LOCATIONS SUNDAY AS THE TROF
LIFTS E.

TEMPERATURES WILL REMAIN BELOW NORMAL OVER THE WEEKEND.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA
THIS AFTERNOON IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH
LATE THIS AFTERNOON INTO EARLY THIS EVENING. BEST CHANCE FOR
THUNDERSTORM ACTIVITY IS NEAR KCMH AND KLCK. HAVE A TEMPO FOR
THUNDERSTORMS IN THIS AREA WITH A LONGER PERIOD OF VCTS. WENT WITH
A VCTS MENTION FOR KDAY AND KILN. ALTHOUGH THERE MAY BE SOME
ISOLATED THUNDERSTORM ACTIVITY AROUND KCVG AND KLUK KEPT THUNDER
MENTION OUT OF THE TAFS AT THIS TIME.

AFTER THE PASSAGE OF THE COLD FRONT NOT EXPECTING ADDITIONAL
THUNDERSTORM ACTIVITY ALTHOUGH A FEW SHOWERS WILL STILL BE
POSSIBLE. WINDS WILL BE GUSTY OFF AND ON THROUGH THE AFTERNOON AND
EARLY EVENING WITH WIND GUSTS AROUND 20 TO 25 KNOTS. WIND GUSTS
WILL SUBSIDE TONIGHT HOWEVER WINDS WILL STAY UP SOME THROUGH THE
OVERNIGHT HOURS. DUE TO THIS KEPT FOG MENTION OUT OF THE TAFS.

LOWER CLOUDS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. HAVE
SOME MVFR CIGS WORKING INTO THE AREA LATE IN THE OVERNIGHT HOURS
AND INTO THE DAY ON MONDAY. AN UPPER LEVEL DISTURBANCE WORKS INTO
THE AREA ON MONDAY ALLOWING FOR SOME SCATTERED SHOWER ACTIVITY
ACROSS THE REGION.

OUTLOOK...MVFR VSBYS POSSIBLE MONDAY WITH SHOWERS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...FRANKS/SITES
AVIATION...NOVAK
Hazardous weather outlook, Jul 27, 3:13 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SUN JUL 27 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-281915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
313 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON HAVE AN INCREASED
POTENTIAL FOR BECOMING SEVERE WITH DAMAGING WINDS...LARGE
HAIL...AND POSSIBLY TORNADOS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jul 27, 5:05 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HEAVY RAIN       5 WNW GAHANNA           40.05N 82.96W
07/27/2014  M1.46 INCH       FRANKLIN           OH   PUBLIC

            RAINFALL TOTAL SO FAR TODAY

&&

KURZ
Special weather statement, Jul 27, 5:50 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SUN JUL 27 2014

OHZ034-272215-
MERCER OH-
550 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER COUNTY
THROUGH 615 PM EDT...

AT 548 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF FORT RECOVERY...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY.

ALSO...ST. HENRY AND BURKETTSVILLE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4037 8448 4035 8465 4036 8481 4050 8481
      4056 8481 4056 8480
Special weather statement, Jul 27, 5:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT SUN JUL 27 2014

OHZ034-035-043-272230-
AUGLAIZE OH-MERCER OH-SHELBY OH-
558 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SHELBY...NORTHEASTERN
MERCER AND AUGLAIZE COUNTIES THROUGH 630 PM EDT...

AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH
OF MENDON...MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRIDERSVILLE AND
WAPAKONETA.

ALSO...KOSSUTH...BUCKLAND...MOULTON...UNIOPOLIS...FRYBURG...ST. JOHNS
AND WAYNESFIELD ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
      4065 8410 4065 8398 4061 8388 4043 8410
      4069 8460 4073 8457 4073 8446
Special weather statement, Jul 27, 6:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT SUN JUL 27 2014

OHZ042-051-272245-
DARKE OH-MIAMI OH-
610 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI AND NORTHERN
DARKE COUNTIES THROUGH 645 PM EDT...

AT 608 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ANSONIA...
MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANSONIA AND VERSAILLES.

ALSO...ROSSBURG...PIKEVILLE...BROCK...DARKE COUNTY AIRPORT...
WEBSTER...GETTYSBURG...HORATIO...BRADFORD...BLOOMER AND POLO ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4024 8443 4020 8443 4020 8434 4019 8432
      4009 8440 4016 8481 4017 8481 4035 8471
Local storm report, Jul 27, 6:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
612 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     4 N PICKERINGTON        39.95N 82.76W
07/27/2014                   LICKING            OH   BROADCAST MEDIA

            ONE TREE DOWN ACROSS PALMER ROAD

&&

SNYDER
Special weather statement, Jul 27, 6:19 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SUN JUL 27 2014

INZ050-058-059-272245-
UNION IN-FAYETTE IN-WAYNE IN-
619 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHERN
FAYETTE AND NORTHERN UNION COUNTIES THROUGH 645 PM EDT...

AT 617 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BENTONVILLE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CENTERVILLE...WEST
COLLEGE CORNER AND LIBERTY.

ALSO...EAST GERMANTOWN...JACKSONBURG...BEESONS...METTEL FIELD...
WATERLOO...SPRINGERSVILLE...PHILOMATH...BROWNSVILLE...ABINGTON AND
CLIFTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3980 8523 3988 8522 3981 8482 3956 8481
      3973 8531 3978 8531 3979 8530

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:11 AM EDTAreal Flood AdvisoryILNRipley3 hr
Jul 27, 6:19 PM EDTSpecial Weather StatementILNUnion26 min
Jul 26, 10:14 PM EDTSpecial Weather StatementILNHamilton31 min
Jul 26, 10:42 PM EDTSpecial Weather StatementILNHamilton33 min
Jul 26, 10:44 PM EDTSpecial Weather StatementILNClinton31 min
Jul 27, 11:52 AM EDTSpecial Weather StatementILNAuglaize38 min
Jul 27, 12:31 PM EDTSevere Thunderstorm WarningILNHardin, Logan, Union29 min
Jul 27, 12:35 PM EDTSpecial Weather StatementILNAuglaize, Logan25 min
Jul 27, 12:44 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Jul 27, 12:55 PM EDTSpecial Weather StatementILNLogan35 min
Jul 27, 1:03 PM EDTSpecial Weather StatementILNDelaware27 min
Jul 27, 1:22 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union38 min
Jul 27, 1:29 PM EDTSevere Thunderstorm WarningILNDelaware31 min
Jul 27, 1:58 PM EDTSpecial Weather StatementILNDelaware32 min
Jul 27, 2:49 PM EDTSpecial Weather StatementILNLogan26 min
Jul 27, 3:06 PM EDTTornado WarningILNChampaign, Logan, Madison, Union24 min
Jul 27, 3:30 PM EDTTornado WarningILNChampaign, Madison, Union19 min
Jul 27, 3:36 PM EDTAreal Flood AdvisoryILNLogan, Union3 hr
Jul 27, 3:48 PM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jul 27, 4:14 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 27, 4:43 PM EDTSpecial Weather StatementILNFranklin32 min
Jul 27, 4:56 PM EDTSevere Thunderstorm WarningILNFairfield, Licking31 min
Jul 27, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer24 min
Jul 27, 5:50 PM EDTSpecial Weather StatementILNMercer25 min
Jul 27, 5:58 PM EDTSpecial Weather StatementILNAuglaize32 min
Jul 27, 6:08 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby37 min
Jul 27, 6:10 PM EDTSpecial Weather StatementILNDarke35 min
Jul 27, 6:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Logan, Shelby39 min
Jul 27, 6:37 PM EDTSpecial Weather StatementILNMiami23 min
Jul 27, 6:45 PM EDTSpecial Weather StatementILNChampaign30 min
Jul 27, 6:56 PM EDTSpecial Weather StatementILNMiami34 min
Jul 27, 6:59 PM EDTSpecial Weather StatementILNLogan31 min
Jul 27, 7:12 PM EDTSevere Thunderstorm WarningILNLogan, Union33 min
Jul 27, 7:13 PM EDTSpecial Weather StatementILNClark, Madison32 min
Jul 27, 7:30 PM EDTSpecial Weather StatementILNDelaware30 min
Jul 27, 7:41 PM EDTSpecial Weather StatementILNFranklin, Madison34 min
Jul 27, 7:57 PM EDTSpecial Weather StatementILNAdams, Scioto33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.